Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2008 (2008), Article ID 127394, 13 pages
http://dx.doi.org/10.1155/2008/127394
Research Article

State Trajectories Analysis for a Class of Tubular Reactor Nonlinear Nonautonomous Models

1Center de Recherche INRIA Futurs-Site de Bordeaux-IMB, 351 Cours de la Libération, Talent Cedex, Bordeaux 33405, France
2Département de Mathématique et Informatique, Faculté des Sciences, Université Chouaib Doukkali, El Jadida BP 20, Morocco

Received 4 July 2007; Accepted 3 September 2007

Academic Editor: Nicholas Dimitrios Alikakos

Copyright © 2008 B. Aylaj et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

B. Aylaj, M. E. Achhab, and M. Laabissi, “State Trajectories Analysis for a Class of Tubular Reactor Nonlinear Nonautonomous Models,” Abstract and Applied Analysis, vol. 2008, Article ID 127394, 13 pages, 2008. doi:10.1155/2008/127394